# SDR DALA2023081706693

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CRACK STABILIZATION STRAP ON STA 580 LBL 25 CEILING AREA AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00355: STABILIZATION STRAP ON STA 580 LBL 25 CEILING AREA AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 53-00-51. (2918538)
